×

Found 63 Documents (Results 1–63)

Multiple positive solutions for one dimensional third order \(p\)-Laplacian equations with integral boundary conditions. (English) Zbl 1496.34051

Acta Math. Appl. Sin., Engl. Ser. 38, No. 1, 116-127 (2022); erratum ibid. 38, No. 2, 512 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Solvability conditions for non-local boundary value problems for two-dimensional half-linear differential systems. (English) Zbl 1239.34022

MSC:  34B10
PDFBibTeX XMLCite
Full Text: DOI

Optimal conditions of solvability of nonlocal problems for second-order ordinary differential equations. (English) Zbl 1214.34016

MSC:  34B10 34B16 34B18
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software